Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 470, NWS Goodland, KS

August 13, 2016Dundy County, Hitchcock County, Nebraska; Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 13, 2016, 4:35 PM MDT for Dundy County, Hitchcock County, Nebraska; Rawlins County, Kansas. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 4:35 PM MDT (22:35 UTC)
Expired
Aug 13, 2016, 4:48 PM MDT
In force
13 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rawlins County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 77 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 51 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
51 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1963 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

067 
WUUS53 KGLD 132235
SVRGLD
KSC153-NEC057-087-132300-
/O.NEW.KGLD.SV.W.0470.160813T2235Z-160813T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
435 PM MDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS...
  SOUTHEASTERN DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 500 PM MDT/600 PM CDT/

* AT 434 PM MDT/534 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
  MILES EAST OF BENKELMAN...AND IS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN RAWLINS...SOUTHEASTERN DUNDY AND SOUTHWESTERN
  HITCHCOCK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3996 10119 3994 10141 4000 10141 4000 10142
      4009 10143 4009 10132
TIME...MOT...LOC 2234Z 076DEG 3KT 4003 10136 

HAIL...1.00IN
WIND...60MPH
 
$$

JN
2 follow-up statements
024 
WWUS53 KGLD 132245
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
445 PM MDT SAT AUG 13 2016

NEC087-132254-
/O.CAN.KGLD.SV.W.0470.000000T0000Z-160813T2300Z/
HITCHCOCK NE-
445 PM MDT SAT AUG 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HITCHCOCK COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4000 10132 4000 10125 3996 10119 3994 10141
      4000 10141 4000 10142 4005 10141 4005 10132
TIME...MOT...LOC 2244Z 076DEG 3KT 4003 10137 

$$

KSC153-NEC057-132300-
/O.CON.KGLD.SV.W.0470.000000T0000Z-160813T2300Z/
RAWLINS KS-DUNDY NE-
445 PM MDT SAT AUG 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
MDT/600 PM CDT/ FOR NORTHWESTERN RAWLINS AND SOUTHEASTERN DUNDY
COUNTIES...

AT 444 PM MDT/544 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
EAST OF BENKELMAN...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN RAWLINS AND SOUTHEASTERN DUNDY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4000 10132 4000 10125 3996 10119 3994 10141
      4000 10141 4000 10142 4005 10141 4005 10132
TIME...MOT...LOC 2244Z 076DEG 3KT 4003 10137 

HAIL...1.00IN
WIND...60MPH
 
$$

JN
115 
WWUS53 KGLD 132248
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MDT SAT AUG 13 2016

KSC153-NEC057-132258-
/O.CAN.KGLD.SV.W.0470.000000T0000Z-160813T2300Z/
RAWLINS KS-DUNDY NE-
448 PM MDT SAT AUG 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RAWLINS AND
SOUTHEASTERN DUNDY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4000 10132 4000 10125 3996 10119 3994 10141
      4000 10141 4000 10142 4005 10141 4005 10132
TIME...MOT...LOC 2246Z 076DEG 3KT 4003 10137 

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:38 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Aug 13, 2:38 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
238 PM MDT SAT AUG 13 2016

.SHORT TERM...(This evening through Sunday)
Issued at 238 PM MDT Sat Aug 13 2016

Upper level flow across the high plains is trending towards the
northwest with a series of troughs rotating through the region.
The nearest mid-upper level trough is over western Kansas, with a
second upper level circulation moving out of the Great Basin into
western Colorado.

This afternoon-Tonight...Large scale forcing will remain in place
due to passing shortwave troughs, and there is enough
moisture/instability to support thunderstorm development which is
already underway in our west. Combination of stabilizing lower
levels and exiting shortwaves should allow a decrease in coverage
by late evening. NAM is indicating redevelopment possible late
in our north, however this is the outlier with short range and
high resolution guidance favoring dry conditions after 06z in our
CWA.

PWATs are actually slightly below normal for this time
of year, but due to the slow storm motions locally heavy rainfall
will still be possible. RAP indicates ML CAPE ranging from 500-1500
J/KG in region where convective activity is ongoing. SB CAPE may
be a little higher in our southeast, and this could support a
limited large hail threat. With very little effective shear, an
organized severe threat is unlikely and pulse type severe
thunderstorms would be favored. DCAPE values in the 1500 J/KG
range along with a well mixed dry adiabatic sub cloud layer could
support microburst potential.

Sunday...Upper level ridge begins to hold a stronger influence on
large scale pattern as it shifts east. I couldn't rule out a weak
mid level vort max rotating through the region kicking off an
isolated thunderstorm. Trend should be large scale subsidence and
drier air advecting over our CWA, and consensus favors dry
conditions. The airmass through the mixed layer should remain
similar to today, with seasonal highs in the upper 80s/lower 90s.

.LONG TERM...(Sunday night through Saturday)
Issued at 210 PM MDT Sat Aug 13 2016

Zonal pattern with west to northwest flow will prevail Sunday
night with weak, elongated high pressure over the southern
states and weak troughing to the east. A series of low pressure
systems will rotate around a large area of low pressure situated
in east central Canada, bringing a series of cold fronts to the
upper and central Plains. The CWA will be situated between the
influence of the high pressure to the south and cold fronts to the
north with the high pressure prevailing through much of the
extended period. Sunday night through Wednesday, high pressure
will be the main influence with warmer than average temperatures
in the lower 90s and dry weather. The pattern will shift further
south as we head into Thursday with PoPs increasing from west to
east as the first in a series of cold fronts traverse the CWA. A
stronger front will move into the area on Saturday with
thunderstorm chances increasing along and ahead of the front and
cooler, drier air behind the front. Temperatures will top out in
the middle 80s on friday and the lower 80s on Saturday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1130 AM MDT Sat Aug 13 2016

VFR conditions should prevail through the TAF period, with winds
generally remaining below 12kt. Winds may begin to increase from
the southwest Sunday morning to around 12kt during the last 6
hours of the TAF period at KGLD as gradient begins to increase.
Scattered thunderstorms will be possible and appear likely to move
within the vicinity of both KGLD and KMCK late this afternoon and
evening. Current short range guidance is favoring the early
evening period at both terminals.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DR
LONG TERM...TL
AVIATION...DR
Hazardous weather outlook, Aug 13, 10:52 AM MDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1052 AM MDT SAT AUG 13 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141700-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1052 AM MDT SAT AUG 13 2016 /1152 AM CDT SAT AUG 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN NORTHEAST
COLORADO THIS AFTERNOON AND SPREAD INTO NORTHWEST KANSAS AND
SOUTHWEST NEBRASKA THROUGH THIS EVENING. A FEW STRONG STORMS ARE
POSSIBLE WITH STRONG WINDS AND NICKLE SIZE HAIL THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Aug 13, 2:23 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
223 PM MDT SAT AUG 13 2016

KSZ013-027-132100-
WALLACE KS-SHERMAN KS-
223 PM MDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALLACE AND
SOUTHWESTERN SHERMAN COUNTIES UNTIL 300 PM MDT...

AT 223 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF KANORADO...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WALLACE AND SOUTHWESTERN SHERMAN COUNTIES.

LAT...LON 3905 10204 3921 10204 3925 10191 3912 10181
TIME...MOT...LOC 2023Z 260DEG 10KT 3913 10201

JN
Special weather statement, Aug 13, 2:47 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
247 PM MDT SAT AUG 13 2016

NEZ079-132130-
DUNDY NE-
247 PM MDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DUNDY COUNTY UNTIL 330 PM
MDT...

AT 247 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 11 MILES SOUTHWEST OF CRETE TO 4 MILES WEST OF
HAIGLER. MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
PARKS.

LAT...LON 4002 10169 4002 10203 4035 10204 4035 10173
TIME...MOT...LOC 2047Z 253DEG 16KT 4035 10203 4001 10202

JN
Special weather statement, Aug 13, 2:53 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
253 PM MDT SAT AUG 13 2016

KSZ001-132200-
CHEYENNE-
INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY
353 PM CDT SAT AUG 13 2016

...SCATTERED STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...

SCATTERED STRONG THUNDERSTORMS ARE GOING TO DEVELOP AND MOVE
EASTWARD THROUGH CHEYENNE COUNTY KANSAS THROUGH 500 PM CDT. YOU
CAN EXPECT LOCALLY HEAVY DOWNPOURS...WIND GUSTS IN EXCESS OF 40
MPH AND HAIL TO A HALF AN INCH DURING THIS TIME.

JN
Special weather statement, Aug 13, 3:55 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
355 PM MDT SAT AUG 13 2016

COZ090>092-KSZ001-013-132245-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-CHEYENNE KS-
SHERMAN KS-
355 PM MDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...EASTERN KIT CARSON AND NORTHEASTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO...CHEYENNE AND WESTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS UNTIL 445 PM MDT/545 PM CDT/...

AT 355 PM MDT/455 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
HAIGLER TO 13 MILES NORTHEAST OF KIT CARSON. MOVEMENT WAS SOUTHEAST
AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...ST. FRANCIS...CHEYENNE WELLS...KANORADO...RULETON...
BONNY RESERVOIR AND BETHUNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 8.
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 428 AND 450.
 HIGHWAY 385 BETWEEN MILE MARKERS 145 AND 204...AND NEAR MILE MARKER
211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3889 10276 4000 10189 3991 10148 3913 10202
      3913 10205 3909 10205 3873 10229
TIME...MOT...LOC 2155Z 300DEG 19KT 3996 10187 3893 10264

JN
Special weather statement, Aug 13, 4:12 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
412 PM MDT SAT AUG 13 2016

KSZ001-NEZ079-132245-
CHEYENNE KS-DUNDY NE-
412 PM MDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS AND SOUTHEASTERN DUNDY COUNTIES IN SOUTHWESTERN
NEBRASKA UNTIL 445 PM MDT/545 PM CDT/...

AT 412 PM MDT/512 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES WEST OF BENKELMAN...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENKELMAN...PARKS AND MAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 10138 4000 10141 3989 10141 3998 10180
      4013 10174 4013 10135
TIME...MOT...LOC 2212Z 284DEG 10KT 4004 10165

JN
Special weather statement, Aug 13, 4:29 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
429 PM MDT SAT AUG 13 2016

COZ091-092-KSZ001-002-013-027-132315-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-WALLACE KS-CHEYENNE KS-
RAWLINS KS-SHERMAN KS-
429 PM MDT SAT AUG 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO...
NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...WESTERN
RAWLINS...SOUTHEASTERN CHEYENNE AND SHERMAN COUNTIES IN NORTHWESTERN
KANSAS UNTIL 515 PM MDT/615 PM CDT/...

AT 429 PM MDT/529 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
MCDONALD TO 10 MILES SOUTH OF ST. FRANCIS TO 6 MILES NORTHWEST OF
RULETON TO 3 MILES SOUTH OF KANORADO TO 5 MILES NORTHEAST OF CHEYENNE
WELLS. MOVEMENT WAS SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GOODLAND...CHEYENNE WELLS...RULETON...BIRD CITY...WESKAN...
MCDONALD AND ARAPAHOE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 1 AND 24.
 HIGHWAY 385 BETWEEN MILE MARKERS 147 AND 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3974 10118 3957 10135 3957 10139 3953 10139
      3929 10163 3899 10178 3872 10207 3878 10235
      3889 10234 3968 10179 4000 10125 4000 10121
TIME...MOT...LOC 2229Z 293DEG 22KT 3993 10129 3962 10180 3941 10196
3929 10202 3889 10230

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 2:47 PM MDTSpecial Weather StatementGLDDundy43 min
Aug 13, 3:49 PM MDTSevere Thunderstorm WarningGLDDundy26 min
Aug 13, 4:12 PM MDTSpecial Weather StatementGLDDundy33 min
Aug 13, 5:09 PM MDTSpecial Weather StatementGLDRed Willow51 min
Aug 13, 5:33 PM MDTFlash Flood WarningGLDRed Willow87 min
Aug 13, 5:53 PM MDTSpecial Weather StatementGLDRed Willow52 min
Aug 13, 2:23 PM MDTSpecial Weather StatementGLDWallace37 min
Aug 13, 3:55 PM MDTSpecial Weather StatementGLDCheyenne50 min
Aug 13, 4:29 PM MDTSpecial Weather StatementGLDSherman46 min
Aug 13, 4:41 PM MDTSevere Thunderstorm WarningGLDSherman34 min
Aug 13, 5:37 PM MDTFlash Flood WarningGLDWallace83 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.